# SDR FDEA201209253429

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828820300
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR,  CLEVIS ADAPTER BETWEEN SEAT TRACK 2R-3R AT FR 62 HAS GOUGE AND ELONGATED AT SCALLOP.  REMOVED CLEVIS ADAPTER IAW SRM 51-72-10, PARA 5.  LOCATED, DRILLED, AND INSTALLED NEW CLEVIS ADAPTER IAW SRM 51-72-10, PARA 6.
